Image of the Week: Fever, Nausea, and Vomiting Following H pylori Infection - Clinical Advisor

Image of the Week: Fever, Nausea, and Vomiting Following H pylori Infection

Slideshow

  • Slide

A 50-year-old man undergoing treatment for infection with Helicobacter pylori presents with sudden-onset fever, worsening nausea, and vomiting. He mentions that he has had reduced urine output over the past 2 days. Laboratory tests reveal increased blood plasma creatinine levels, and urine microscopy demonstrates red blood cells, leukocytes, and leukocyte casts.

Which of the following medications in this patient’s treatment regimen is the most likely cause of this presentation?

Learn more about this case, take the quiz, and join the conversation on Figure 1.  

The Image of the Week for March 10 is brought to you in partnership with:

Learn more about this case, and join the conversation on Figure 1.

Submit your diagnosis to see full explanation.

Learn more about this case, and join the conversation on Figure 1.

Next hm-slideshow in Image of the Week